# SDR WX0A2025012332277

- Difficulty date: January 22, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N229NV
- Make and model: Airbus A320-214
- Aircraft serial: 730
- Aircraft time: 77,397 hours, 30,117 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Cover
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) EPSU COVER PANEL LH SIDE BETWEEN ROW 12 AND 14 DAMAGED. / INSTALLED NEW STUDS TO SECURE EPSU COVER PANEL AT LH SIDE ROW 12-14 IAW AMM 25-23-44. EPSU COVER NOW SECURE NO FURTHER DEFECTS NOTED.
